Can i take meloxicam and vicodin

Common Questions and Answers about Can i take meloxicam and vicodin

mobic

) Anyway, now he has been sent to a pain clinic for the severe pain he is in. They know about the hep c and prescribed him meloxicam. Should he be taking this? I thought this was a drug that can harm the liver. When we said something to the nurse at the pain clinic ( who knows about the hep c) she replied he should take it anyway,just see what happens. Is this right.
I was addicted to vicodin before and don't want to get back into that. If you take more than you should, what can it do to you? I just want to be prepared. Thank you so much.
Even when I hurt myself at work and had to get stitches, they gave me a bottle of Vicodin, and I never took it. The only time I took anything was Midol for cramps. So almost every pill I take hurts my stomach. Even now that I'm not really on any medication, if I take Tylenol or Advil, they still hurt my stomach. So you're not alone.
I got x-rays and was diagnosed with degenerative arthritis in my big toe joint and on 9-18-13 I started taking Meloxicam (Mobic). The 1st two nights of taking Meloxicam I felt achey at night and had a fever of about 100- 101. That went away for a while, but then started happening again now every night from about 10-1-13 to now 10-11-13. I get a slight fever at night (100-101) and sweat bad all night long. Bad enough to where the sheets are wet. I usually lose about 3 - 3 1/2 lbs.
I took one today (they're 7.5 mg) and I can take up to two at a time, but this one hasn't done anything. I'm going to see a physical therapist and an orthopedic surgeon soon so hopefully one of them can determine the cause of my pain.
5's and today i took 3 7.5's and now i'm out. I WANT to quit. I can live with knowing i will physically detox 3-5 days... my question though- I have major crying spells and feel really really hopeless and depressed when detoxing, and this is the main reason i begin taking them again. Will these feelings subside along with the few days of physically detoxing?
Sorry for being so impatient but I posted a question awhile ago about taking Meloxicam or Elavil to help with withdrawals from vicodin....does anyone know if either one of these helps or what I can do in order to make this go smoother?? Please let me know.
since i have been on the meloxicam my bursitis(which i have delt with for fifteen years and no meds) flared up and has not subsided, my body still aches daily and i take vicodin at night so i can sleep which does help. i am seeing a rheumatologist next month (i am very nervous) and i dont know what type of questions i should ask. im only 27 and everyone doubts my pain. i would be very gratefull for any advice.
since i have been on the meloxicam my bursitis(which i have delt with for fifteen years and no meds) flared up and has not subsided, my body still aches daily and i take vicodin at night so i can sleep. i am seeing a rheumatologist next month (i am very nervous) and i dont know what type of questions i should ask. im only 27 and everyone doubts my pain.
Here is the ****** up part, I can't get off them even if I wanted to, I would be in chronic pain and I am only 37 years old. This is ******! the list of meds up there is not even close to what they have been pumping me full of over the last 6 years and I am just sick of it. I can't try to work out to get the pain to stop because I am trying to get disability and if they see that I will get denied. Does anyone know of anything that I can do to stop the pain?
I've stared this, and all I can say is way more PAIN, PAIN, AND PAIN! I take endep at night, and have found to get out of bed still have to take tremal in morning. So much pain, endep does relax me a bit, however it and panadol do absolutely NOTHING for pain! Is it withdrawals from tremal, or just pain I would have if not taking them. Any ideas????
25 mg xanax, 200 mg Modafinil, 20 mg FLUoxetine, 325mg Acetaminophen for a few days till the 5/325 Vicodin comes in and 15 mg Meloxicam and i asked the pharmacy at walmart if there would be any negative side effects from taking all of these at one time how there prescribed to take all in the morning?
Please I need help, I nothing in my record to abusing pain meds nor and all honesty am i additicted to them but my doctors are jerks and not compationate at all and i need something stronger. I even told then since i do have to work and take care of my daughter and function without being a zombie, i would be happy with a level 3/4 pain, this way i dont over do it. But i just cant handle the level im at. any advice before i have a nervous breakdown or something....sorry soooooo long...
2 months ago I requested to drop to the 10mg Oxycontin. I also have been taking Meloxicam and Cyclobenzaprine PRN. I asked my GP, who I have been seeing since early childhood and who I trust completely in medical matters, to attempt a Non-narcotic treatment plan. He took me off the meloxicam and put me on Toradol (Ketorolac) 10mg 3xDaily. Now, I have researched a bit about the drug, checking the insert and also several websites, such as Drugs.
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Can anyone tell me how long it takes to become addicted to Tramadol if I only take it for a couple of weeks? I suffer from low back pain that right now I take 15 mg of Meloxicam and 90 mg of Cymbalta for. I've been experiencing more pain lately at times throughout the day. I have some 50 mg Tramadol left over from a previous prescription (taken for my back pain also).
This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
I found the diamox helped but than they put the shunt in and it basically does the same thing. Vicodin made me not care it hurt and I could get stuff done. But everyone is diffrent and u just have to play around with things.
dont ask me why cos i really dont know but anytime i have a joint i can feel that area start to throb and i et the grinding fibers when walking....and remember that on both occasions when i triggered something major down in that area i was using cannabis okay..all of the above is true...
I hate taking pills and it seems like everykind that I have to take daily made me worse or had horrible side effects. I can handle the usual pains but want something I can take when I can't handle it which is about 3 or 4 times a week. I don't have an addictive personality but don't want something harmful. Any ideas or comments? I want to know as much as can before I discuss this with dr. Currently I am on no meds I stopped taking topamax which made me worse.
Hi Friends, Welcome! Please make yourself at home ... snuggle down by the fire and hang on. It's a bumpy ride.
Hey sweetie!! Yea I am off and on still at the office. How are you? How's hubby doin? xoxo- D.
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
I have never taken Fentanyl before and it slows your breathing along with several others I take. I took them all last night with the patch on but it was the first night I am just a bit concerned I will talk with my Doc on Monday when I call about the fact that I can not get them to stay on. Just want to here from some people who actually take it.
This is the place to be if you are trying to recover from Tramadol ... Please make yourself at home!
I'll be fine for months on end and then all of a sudden the lungs in the back tighten up and its the most painful thing I've ever had. Once i get an episode it will last for 3-4 days and the doctor told me all I can do is take vicodin to relieve the pain...... I wish there was something I could do to prevent the onset of pleurisy.... any help would be great...
I take Percocet 10mg every six hours , I have a neck injury and some nerves pinched on my back also herniede disk, don't know if I spelled it right,lol, but anyways they give me some muscle relaxers but they don't do much, my fingers and harms get so num at times and my shoulders feel so heavy at times when I take the Percocet ill be fine for awhile but I have to take more, the pain management I go to doesn't want to prescribed me no more then 120 pills a month, they want to give me shots or try
And even though I can work, I'm still disabled, because I don't think I can always function 100% as a father and husband when I get home. I don't blame the doctors- of the 4 neurologists/neurosurgeons I have seen about the Chiari, 3 have said I'm not a candidate now for the decompression. But I find myself hoping for new pain, or more pain, so the surgeons will agree to the surgery.
I am a divorced dad of a wonderful 5 year old daughter and my ex is also on me about taking the meds as I did when we were married. I know I am addicted/dependent on the Vicodin for the pain in my back and have had times where I've suffered through withdrawals because I've run out way too early. The Vicodin also makes me pretty moody at times and have snapped at my daughter a few times and I'm quite sure it helped fuel it.
Being put on those medications, I am no longer taking Celebrex, just taking Eleve as needed, I don't take Cymbalta and Ultram anymore either. I am so happy to have taken off those meds and I feel better and I am feeling I can actually exercise now. Good Luck.
MedHelp Health Answers